Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 10

All articles in this issue are freely accessible.

On a theorem concerning $p$-rowed characteristics with denominator 2
E. Hastings Moore.
Bull. Amer. Math. Soc. 1 (1895), 252-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557392
Note on the transitive substitution groups of degree twelve
G. A. Miller.
Bull. Amer. Math. Soc. 1 (1895), 255-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557393
Notes
Bull. Amer. Math. Soc. 1 (1895), 259-260
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 1 (1895), 261-265
More Information
Full-text PDF Free Access     Request Permissions
Annual list of published papers
Bull. Amer. Math. Soc. 1 (1895), 266
More Information
Full-text PDF Free Access     Request Permissions
Index
Bull. Amer. Math. Soc. 1 (1895), 267-271
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Vorlesungen über continuirliche Gruppen mit geometrischen und anderen Anwendungen, by Sophus Lie.
Reviewer: J. M. Brooks
Bull. Amer. Math. Soc. 1 (1895), 241-248
Review information
Full-text PDF Free Access
Cours d'Analyse de l'École Polytechnique, by M. C. Jordan.
Reviewer: J. Harkness
Bull. Amer. Math. Soc. 1 (1895), 248-252
Review information
Full-text PDF Free Access